# SDR ANCF2015020201

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 1,398,689 hours, 13,140 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ON ENG 2 WAS FOUND DURING 360° BY MAINTENANCE AFTER BOTH ENGS STARTED.  LEAK IS CONSTANT & THERE IS A LOT OF FUEL ON THE FLOOR IN THE PARKING GATE.  IAW TASK 75-21-10-000 400-002A THE HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL VLV WAS REPLACED, TESTED SATISFACTORY.  PN 329695-4 SN OFF SWCP4165J SN ON SWCP4403J.
